# SDR N6WA2017031901

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 34,782 hours, 25,653 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE. PERORMED OPS CHECK OF THE PAX DOOR INDICATION SYS NO FAULTS FOUND AT THIS TIME IAW AMM 52-70-00
